# SDR UPS204539

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Part number: 2024T351
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION (SSID W-1A) ON EXTERIOR OF LOWER CHORD AT BS 870 RBL 41.  WHILE REMOVING WEB, FOUND CORROSION ON LOWER SIDE OF CHORD BEYOND LIMITS.  REPLACED LOWER CHORD.  WORK DONE IAW E.O. B727-5710-7413-A.
